Best Approximation for the k-digamma Functions

Main Article Content

J. Zhao
X. H. Deng
L. Yin

Abstract

In this paper, we show a best approximation for the k-digamma functions.

Keywords:
k-digamma function, complete monotonicity, best approximation.

Article Details

How to Cite
Zhao, J., Deng, X. H., & Yin, L. (2019). Best Approximation for the k-digamma Functions. Asian Research Journal of Mathematics, 14(3), 1-5. https://doi.org/10.9734/arjom/2019/v14i330126
Section
Original Research Article